# SDR DXTA200500658

- Difficulty date: April 2, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N912QS
- Make and model: Cessna 750
- Aircraft serial: 7500012
- Aircraft time: 5,552 hours, 3,325 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211102
- Condition: Inoperative
- Part time: 5,552 hours, 3,325 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BAGGAGE SMOKE MASTER WARNING CYCLED ON AND OFF ON THE TAXI OUT (MASTER WARNING AND EICAS).  REPLACED SMOKE DETECTOR IAW CE 750 MM 26-14-00.  OPS CHECKED NORMAL.
